Alert archive / Florida / Tornado Warnings in 2019
Tornado Warning 23, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 14, 2019, 5:17 AM EST for Flagler County, Florida. It was in force for 28 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2019, 5:17 AM EST (10:17 UTC)
- Expired
- Dec 14, 2019, 5:45 AM EST
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 127 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 5:30 AM EST | TSTM WND DMG | 2 Ssw Flagler Beach, FL | POTENTIAL TORNADO DAMAGE. TREE DOWN THROUGH ROOF OF HOME ALONG 20 CREEK BLUFF RUN IN BULOWVILLE. |
| Dec 14, 5:30 AM EST | TSTM WND DMG | 4 Se Bunnell, FL | TREES DOWN NEAR US-1 AND SEMINOLE WOODS BLVD. RADAR ESTIMATED TIME. |
| Dec 14, 5:32 AM EST | TSTM WND DMG | 5 Se Bunnell, FL | POSSIBLE TORNADO DAMAGE. MANY ROADS ARE CLOSED NEAR KORONA INCLUDING COUNTY ROAD 330 DUE TO WIDESPREAD TREE DAMAGE. |
| Dec 14, 5:32 AM EST | TSTM WND DMG | 6 Se Bunnell, FL | POSSIBLE TORNADO DAMAGE. SEVERAL STRUCTURES WITH DAMAGE IN KORONA BEHIND THE WHITE EAGLE LOUNGE. |
| Dec 14, 5:33 AM EST | TSTM WND DMG | 5 Se Bunnell, FL | POSSIBLE TORNADO DAMAGE. ROOF OFF AND WINDOWS BLOWN OUT ON HOUSE. NO INJURIES. |
| Dec 14, 5:36 AM EST | TSTM WND DMG | 3 S Flagler Beach, FL | POSIBLE TORNADO DAMAGE. SIGNIFICANT TREE DAMAGE INCLUDING TWISTED OAK TRUNKS AND TREES DOWN ALONG CREEK BLUFF RUN. TIME OF DAMAGE WAS BASED ON RADAR IMAGERY. |
| Dec 14, 5:40 AM EST | TSTM WND DMG | 2 Sse Flagler Beach, FL | POSSIBLE TORNADO DAMAGE. NUMEROUS REPORTS OF TREES DOWN, POWER LINES AND SOME STRUCTURAL DAMAGE BETWEEN SOUTH FLAGLER BEACH AND BULOWVILLE. TIME OF DAMAGE BASED ON RADAR IMAGERY. |
| Dec 14, 5:40 AM EST | TSTM WND DMG | 2 Sse Flagler Beach, FL | POTENTIAL TORNADO DAMAGE. NUMEROUS REPORTS OF DEBRIS ACROSS ROADS AND STREET LIGHT DAMAGE BETWEEN S 23RD STREET AND S 28TH STREET IN SOUTH FLAGLER BEACH. TIME BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 10.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.6
The text
As transmitted.
424
WFUS52 KJAX 141017
TORJAX
FLC035-141045-
/O.NEW.KJAX.TO.W.0023.191214T1017Z-191214T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
517 AM EST Sat Dec 14 2019
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southern Flagler County in northeastern Florida...
* Until 545 AM EST.
* At 516 AM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Crescent City, moving east at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Palm Coast and Bunnell around 535 AM EST.
Flagler Beach around 540 AM EST.
Other locations impacted by this tornadic thunderstorm include
Beverly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2947 8108 2946 8112 2943 8111 2941 8115
2927 8115 2926 8141 2940 8142 2939 8145
2940 8147 2944 8149 2955 8111
TIME...MOT...LOC 1016Z 256DEG 36KT 2938 8139
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HESS3 follow-up statements
938
WWUS52 KJAX 141026
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
526 AM EST Sat Dec 14 2019
FLC035-141045-
/O.CON.KJAX.TO.W.0023.000000T0000Z-191214T1045Z/
Flagler FL-
526 AM EST Sat Dec 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM EST FOR
SOUTHEASTERN FLAGLER COUNTY...
At 526 AM EST, a severe thunderstorm capable of producing a tornado
was located near Bunnell, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Palm Coast around 530 AM EST.
Flagler Beach around 540 AM EST.
Other locations impacted by this tornadic thunderstorm include
Beverly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2952 8110 2947 8110 2946 8112 2943 8111
2941 8115 2933 8115 2935 8134 2940 8137
2945 8135 2955 8111
TIME...MOT...LOC 1026Z 256DEG 36KT 2940 8128
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HESS687
WWUS52 KJAX 141035
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
535 AM EST Sat Dec 14 2019
FLC035-141045-
/O.CON.KJAX.TO.W.0023.000000T0000Z-191214T1045Z/
Flagler FL-
535 AM EST Sat Dec 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM EST FOR EAST
CENTRAL FLAGLER COUNTY...
At 535 AM EST, a severe thunderstorm capable of producing a tornado
was located near Flagler Beach, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Flagler Beach around 540 AM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2947 8110 2946 8112 2943 8111 2942 8114
2941 8115 2938 8116 2938 8122 2940 8125
2945 8123 2953 8110
TIME...MOT...LOC 1035Z 256DEG 36KT 2942 8118
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HESS825
WWUS52 KJAX 141044
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
544 AM EST Sat Dec 14 2019
FLC035-141054-
/O.EXP.KJAX.TO.W.0023.000000T0000Z-191214T1045Z/
Flagler FL-
544 AM EST Sat Dec 14 2019
...THE TORNADO WARNING FOR EAST CENTRAL FLAGLER COUNTY WILL EXPIRE AT
545 AM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 AM EST for
northeastern Florida.
LAT...LON 2947 8110 2946 8112 2943 8111 2942 8114
2941 8115 2938 8116 2938 8122 2940 8125
2945 8123 2953 8110
TIME...MOT...LOC 1044Z 256DEG 36KT 2944 8110
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 3:53 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Dec 14, 3:53 AM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
353 AM EST Sat Dec 14 2019
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF NORTH-
CENTRAL AND NORTHEASTERN FLORIDA THIS EARLY MORNING...
.NEAR TERM [Through Tonight]...
A shortwave trough moves through the region overnight as a line of
showers and storms ahead of a cold front spread through the area.
A warm, moist air mass currently moving inland from the Gulf is
bringing more organized convective activity across our Florida
zones. The greatest potential for strong to severe thunderstorms
will be limited to our southern Florida counties where the bulk of
the instabilty is located (1000-1500 J/KG MLCAPE). This combined
with 0-6 KM shear increasing to 40-50 knots could lead to damaging
winds and an isolated tornado. Storms ends after sunrise with the
cold front exiting the region Saturday morning. Scattered storms
may linger over the marine zones as the cold front pushes
offshore. Drier air filters in as high pressure begins to build in
behind the front. Temperatures will be around climo with highs
ranging from the low 60s to low 70s.
.SHORT TERM [Sunday Through Monday]...
Sunday morning will be situated over the region Sunday morning, and
will push over the local adjacent waters by Sunday afternoon with
winds becoming south then southeasterly. Morning lows will be in
the 40s during the morning climbing to the mid to upper 60s SE GA
and coastal areas, with lower 70s south of I-10 with dry conditions.
On Monday morning, the next system will take shape as the upper
trough swings into the Plains and a surface low develops in the
ArkLaTex region. This surface low slides northward into the Ohio
River Valley by afternoon as attendant surface front extends from
the Ohio River Valley into the northern Gulf of Mexico. Showers
will start to increase across north Georgia Monday evening as
cold front moves into central GA very late Monday night. Temperatures
Monday will warm 8-11 degrees from Sunday's highs in advance of the
cold front where southerly winds will prevail with surface dewpoints
increasing during the day. Lows Monday night moderate as well with
lows in upper 50s to near lower 60s near the coast as winds veer to
the south-southwest at 5 to 10 mph.
.LONG TERM [Tuesday Through Friday]...
This cold front will move into the Southeast and TN Valley on Tuesday,
reaching our area Tues evening/night. Scattered to numerous showers
are forecast Tuesday afternoon and evening. Ahead of the front,
Tuesday highs will be in 70s. Behind this cold front, much
a colder, drier air will advect into the area. Highs Wed through
Thursday behind the front will be in the mid 50s to low 60s and
overnight lows will be in the 30s with potential light freezes across
the interior sections of FL and SE GA. There will some gradual
modification of temperatures on Friday.
&&
.AVIATION...
[Through 06Z Sunday]
Fog begins to lift as a line of showers and storms ahead of a cold
front move through the region affecting the TAF sites generally in
the 08Z-12Z time range. An isolated strong to severe thunderstorm
is possible. These thunderstorms have the potential to produce
damaging wind gusts. Storms should exit all TAF sites by sunrise.
Behind the front, ceilings lift to VFR and begin to clear. Breezy
winds develop along the coast this afternoon.
&&
.MARINE...
Southwest winds tonight will become more westerly in the wake of
a cold front Saturday morning. A strong pressure gradient along
this front will continue small craft conditions over our offshore
waters through Saturday afternoon. Winds and waves subside with
calmer conditions expected Saturday night through Monday as high
pressure dominates. Another cold front approaches the area on
Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 40 66 46 76 / 0 0 0 0 0
SSI 65 45 64 52 72 / 10 0 0 0 0
JAX 69 44 68 51 77 / 20 0 0 0 0
SGJ 71 48 69 54 77 / 30 0 0 0 0
GNV 70 44 70 50 78 / 20 0 0 0 0
OCF 72 44 72 51 79 / 20 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EST this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&In the hours before
Special weather statement, Dec 14, 1:29 AM EST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
129 AM EST Sat Dec 14 2019
FLZ020-021-035-122-222-140715-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
129 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...WESTERN
COLUMBIA...SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 215 AM
EST...
* At 128 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southwest of Dowling Park to 12 miles north of Steinhatchee.
Movement was east at 35 mph.
* Wind gusts up to 50 mph, excessive cloud-to-ground lightning,
funnel clouds, and minor flooding due to heavy rainfall is possible
with these storms.
* Locations impacted include...
Live Oak, White Springs, Ichetucknee Spring, Suwannee Springs, Fort
White, Suwannee Valley, Belmont, Luraville, Mcalpin and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3033 8321 3054 8268 2978 8271 2977 8294
2980 8292 2982 8293 2983 8289 2989 8288
2990 8290 2989 8292 2996 8293 2996 8295
2999 8296 3001 8300 3008 8307 3011 8312
3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 0628Z 250DEG 32KT 3015 8330 2984 8333
HESSSpecial weather statement, Dec 14, 2:39 AM EST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 AM EST Sat Dec 14 2019
FLZ030-031-035-136-222-236-240-340-140845-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Western Marion FL-Union FL-Bradford FL-
Gilchrist FL-
239 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...ALACHUA...BRADFORD...
NORTHWESTERN MARION...SOUTHERN UNION AND SOUTHWESTERN COLUMBIA
COUNTIES UNTIL 345 AM EST...
* At 239 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northwest of Bell to 9 miles southwest of Fowlers Bluff. Movement
was east at 40 mph.
* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
heavy rainfall is possible with these storms.
* Locations impacted include...
Gainesville, Starke, Trenton, Lake Butler, Bell, Raiford,
Worthington Spring, Citra, Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2922 8253 2922 8240 2948 8241 2948 8255
2954 8256 2953 8265 2956 8266 2959 8286
2958 8295 2962 8297 2970 8294 2977 8295
2980 8292 2981 8293 2983 8289 2991 8287
2993 8282 3013 8206 2922 8210 2920 8253
TIME...MOT...LOC 0739Z 255DEG 35KT 2982 8296 2926 8309
HESSSpecial weather statement, Dec 14, 3:40 AM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
340 AM EST Sat Dec 14 2019
FLZ031>033-037-038-133-136-140-236-240-340-140945-
Eastern Alachua FL-Western Alachua FL-Coastal St. Johns FL-
Central Marion FL-Western Marion FL-Putnam FL-Inland Flagler FL-
Bradford FL-Clay FL-Inland St. Johns FL-Eastern Marion FL-
340 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...ALACHUA...
SOUTHEASTERN BRADFORD...SOUTHWESTERN ST. JOHNS...MARION...PUTNAM AND
SOUTHERN CLAY COUNTIES UNTIL 445 AM EST...
* At 340 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
north of Gainesville Airport to 6 miles southwest of Rainbow Lakes
Estates. Movement was east at 50 mph.
* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
to heavy rainfall is possible with these storms.
* Locations impacted include...
Gainesville, Ocala, Palatka, Green Cove Springs, Rainbow Lakes
Estates, Crescent City, Interlachen, Keystone Heights, Pomona Park
and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
2948 8241 2948 8252 2985 8237 3002 8144
2926 8124 2926 8141 2940 8142 2938 8145
2933 8168 2928 8164 2905 8164 2905 8166
2896 8166 2896 8231
TIME...MOT...LOC 0840Z 256DEG 42KT 2979 8229 2910 8255
HESSSpecial weather statement, Dec 14, 4:43 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
443 AM EST Sat Dec 14 2019
FLZ033-037-038-133-138-140-240-141030-
Coastal Flagler FL-Coastal St. Johns FL-Central Marion FL-Putnam FL-
Inland Flagler FL-Inland St. Johns FL-Eastern Marion FL-
443 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST.
JOHNS...EASTERN MARION AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 530 AM
EST...
* At 443 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm over Salt Springs, moving east at 40
mph.
* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
to heavy rainfall is possible with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Salt Springs, Andalusia, Juniper Springs, Lynne and Fort McCoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2947 8108 2946 8112 2943 8110 2941 8115
2926 8115 2926 8141 2940 8142 2933 8168
2928 8164 2905 8164 2905 8166 2897 8166
2897 8213 2960 8187 2969 8118
TIME...MOT...LOC 0943Z 252DEG 35KT 2935 8178
HESSLocal storm report, Dec 14, 4:47 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 AM EST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 2 NW MICANOPY 29.53N 82.31W
12/14/2019 ALACHUA FL EMERGENCY MNGR
TWO TREES DOWN ON ROADWAY AT THE
INTERSECTION OF S US 441 AND SE 134TH AVE.
&&
KCThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:15 PM EST | Dense Fog Advisory | JAX | Baker, Bradford, Duval, Nassau, Suwannee, Union | 6 hr |
| Dec 13, 8:22 PM EST | Marine Dense Fog Advisory | JAX | 7 hr | |
| Dec 14, 1:29 AM EST | Special Weather Statement | JAX | Suwannee | 46 min |
| Dec 14, 2:39 AM EST | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 66 min |
| Dec 14, 3:40 AM EST | Special Weather Statement | JAX | Alachua, Marion, Putnam | 65 min |
| Dec 14, 3:43 AM EST | Tornado Warning | JAX | Alachua, Marion, Putnam | 32 min |
| Dec 14, 4:08 AM EST | Tornado Warning | JAX | Alachua, Putnam | 37 min |
| Dec 14, 4:35 AM EST | Special Marine Warning | JAX | 115 min | |
| Dec 14, 4:40 AM EST | Tornado Warning | JAX | Putnam, Saint Johns | 35 min |
| Dec 14, 4:43 AM EST | Special Weather Statement | JAX | Flagler, Putnam | 47 min |
| Dec 14, 4:57 AM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 48 min |
| Dec 14, 5:14 AM EST | Tornado Warning | JAX | Saint Johns | 16 min |
Nearby
Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.